# SDR CALA0000085

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13086
- Make and model: Doug DC-10-30
- Aircraft serial: 46917
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6049505
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SKIN OF LT WING SPOILER PANEL NR 3 DELAMINATED.  THE SPOILER WAS REPLACED AND ADJUSTED IAW MM 27-60-01.
